Facebook Pixel

Missed my birth control x3 during the 1st week of a new pack

By April 30, 2011 - 4:33pm
Rate This

Hi please help....
I have been on Lutera since Sept 2010 and i was pretty regular up until my latest pack...i missed a pill Tue 4/12 and Wed 4/13 and i took one pill Thur 4/14 and mssed Fri 4/15...this was during my 1st week of a new pack and according to my ovulation calculator that was during my ovulation week since i ended my period on 4/7. I started cramping mildly on 4/17 and started spotting light pink and medium brown spots for 5 days starting 4/18 until 4/22....i am suppost to start my menstrual 4/29 but i havent yet....im am still cramping mildly but no spotting. I took a home prego test on 4/28 and it was negative...Was it too early to test? Could i just be paranoid and stressed for no reason or can i really be pregnant? I have felt nauseaous in the middle of the night and ive been really tired and easily irritated. Oh yea i had unprotected sex with my boyfriend on 4/11, 4/12, 4/14 and 4/15 and he ejaculated everytime....stupid of me i know! Please any advise would help as i have lost lots of sleep over it....

Add a Comment4 Comments

EmpowHER Guest

Hi lilkmami,
The truth is, there is certainly a chance you may be pregnant. Even using birth control as prescribed does not give you a 100% guarentee that you will not become pregnant. The bleeding that you have experiences could certainly be due to missing your Pills or stress about pregnancy etc.

At this point, you will have to wait to miss your period and try a pregnancy test. You took one the day before you should have started so I would wait at least 3 to 5 more days. The waiting is the worst part but you should know soon enough so try to relax. Can you keep us posted on your results?

Good luck,

May 1, 2011 - 9:25am
(reply to Anonymous)

Thank u so much...I have been stressing way too much over it. My period was due the 29th so that has gone and passed....I will test the 4th of May if I haven't started yet and I will keep u posted. If the cramping does not stop by then and my results are neg should I be worried or can cramping last that long from discontinuing my birth control?

May 1, 2011 - 3:17pm
(reply to lilkmami)

Cramping for a week would not be related to discontinuing birth control. If you are still cramping at the end of the week, a quick call to your doctor would be advisable.

Cramping can be related to your reproductive system, or it could be a gastrointestinal issue (gas, stomach flu, etc). Be sure to note any other symptoms (fever, for instance) or if the cramping becomes more severe, please call your doctor.

May 1, 2011 - 7:26pm
(reply to Alison Beaver)

I started spotting dark brown last night so I am thinking it is a start to my mentrual....? Or at least I'm hoping it is...!

May 2, 2011 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.